# SDR VNAA20251015039

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67033215
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT FS597 BETWEEN STR26R AND ST27 HAS MINOR CORROSION.   FABRICATED REPAIR ANGLE FROM 7075-0 .071" PO# 5-43729 IAW CRJ 700 SRM 51-24-21-001-001-A01. REF. REO 670-53-31-0308 REV. -- DATED 2013-12-03. INSTALLED FS 597 FRAME FLANGE REPAIR ANGLE BETWEEN STRINGER26R AND STRINGER27 IAW CRJ 700 SRM 51-42-21-001-001-A01.
